Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Have nocturnal emission, weakness, joint pain. Taken medicine without relief

helo sir my name is khuram. i have nocturnal emissions two or three time in a night. this is happing almost last 14 years. i am 30 years old.i have taken millions of medicines, allopathic and homeopathic with no result. please tell me what should i do. i am unmarried.i feel weakness like hell.i fell pain in my joints. i am 30 years old. my my hair has become grey. some time i have four or five time nocturnal emissions in a single night with no dreams. i have visited four uralogist. they have all my blood test urine test ultra sound they are all normal.they suggest me some ssri medicine. i have taken them with zero result.when i ask them why these nocturnal emissions happeninh at such quick rate, they are unable to answer me.they said they have seen person like you in thier whole practices years.i have almost 80 or 90 nocturnal emissions in a month. i have extreme pain in my back and in knees.sir please tell me what should i do to stop these nocturnal emissions.i sleep only 3 or 4 hours in a night, even in these three or four hours i have 2 or 3 emissions.i do not remember i have single night without nocturnal emissions from last many years.
Asked On : Wed, 16 Jan 2013
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Urologist 's  Response
Welcome to HCM.
I think you will become alright once married.
Answered: Thu, 17 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor